MathSciNet Relay Station
MathSciNet bibliographic data
MR466517 30A31 (30A24 30A42 30A46)
Barker, William H., II Kernel functions on domains with hyperelliptic double. Trans. Amer. Math. Soc. 231 (1977), no. 2, 339–347.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement